MathSciNet Relay Station
MathSciNet bibliographic data
MR2274521 57R17 (57M27)
Lisca, Paolo; Stipsicz, András I. Notes on the contact Ozsváth-Szabó invariants. Pacific J. Math. 228 (2006), no. 2, 277–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement